Sarabia Alegría, José María

Department: Métodos Cuantitativos


Biography

Full Professor of Quantitative Methods, University of Cantabria since 2001 and Full Professor of Statistics and Operations Research, Universidad Complutense de Madrid since 2000. He is a Member of the Royal Academy of Economic and Financial Sciences RACEF, 2018.

President of the Economic and Business Committee at the National Commission for the Evaluation of the Research Activity CNEAI, 2017-2018.

He published more than 180 research articles in scientific journals, including Journal of Econometrics, Journal of the American Statistical Association, Statistical Science, Insurance Mathematics and Economics, Journal of Risk and Insurance, Social Choice and Welfare, Journal of Economic Inequality, Econometric Reviews, Journal of Multivariate Analysis.

He received the Julio Castelo Matrán/Fundación Mapfre International Research Award in 2008 and the Research Award of the Consejo Social de la Universidad de Cantabria in 2011. He has been visiting professor at the LSE, Imperial College and at the ICMA University of Reading, UK.

 

 

Education

Ph.D in Mathematical Sciences, Universidad de Cantabria

Bachelor Degree in Mathematical Sciences, major in Statistics and Operational Research, Universidad de Valladolid

Research Interests

Distribution theory, Economic inequality, Risk analysis and actuarial statistics, Multivariate analysis

Career

Chief Editor, Spanish Journal of Statistics, Instituto Nacional de Estadística, INE, since 2019.

President of the Economic and Business Committee at the National Commission for the Evaluation of the Research Activity CNEAI, 2017-2018.

Academic Member of the Royal Academy of Economic and Financial Sciences RACEF, since 2018.

Affiliated Researcher, IREA-UB, Research Group on Risk in Insurance and Finance. Universidad de Barcelona, since June 2012.

Visiting professor at the LSE, Imperial College and at the ICMA Center, University of Reading, UK., in 2009-2010.

Publications in Scientific Journals

Prieto, Faustino; Sarabia, José María; Calderín-Ojeda, Enrique: “The nonlinear distribution of employment across municipalities”, Journal of Economic Interaction and Coordination, 2020.

Sarabia, José María; Gómez, Emilio; Prieto, Faustino; Jordá, Vanesa: “Risk aggregation in multivariate dependent Pareto distributions”, Insurance: Mathematics and Economics, 71, 154-163, 2016.

Navarro, Jorge; Sarabia, José María: “Reliability properties of bivariate conditional proportional hazard rate models”, Journal of Multivariate Analysis, 113, 116-127, 2013.

Arnold, Barry C.; Castillo, Enrique; Sarabia, José María: “Families of Multivariate Distributions Involving the Rosenblatt Construction”, Journal of the American Statistical Association, 101, 1652-1662, 2006.

Sarabia, José María; Castillo, Enrique; Slottje, Daniel: “An Ordered Family of Lorenz Curves”, Journal of Econometrics, 91, 43-60, 1999.

Cookie

This website uses both its own and third-party cookies to improve the user's experience on the web. The legal basis is the user's consent, except in the case of technical cookies, which are essential for browsing this website. The owner of the website, responsible for the treatment of cookies, and their contact data are accessible in the Legal Notice. You can obtain more information about the use of cookies on this website by clicking here.